# SDR 2001F00579

- Difficulty date: July 27, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N164AG
- Make and model: Skrsky S76A
- Aircraft serial: 760290
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 23053299
- Part serial: X146034
- Condition: Corroded
- Location: Engine
- Part time: 1,761 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR INSPECTION, FOUND SULPHADATION ON BLADES.  (M)
